An Extension of the Cayley-Hamilton Theorem to Different Orders Fractional Linear Systems and Its Application to Electrical Circuits

Tadeusz Kaczorek

Abstract

The classical Cayley-Hamilton theorem is extended to different orders fractional continuous-time linear systems and to fractional electrical circuits.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesIEEE Transactions on Circuits and Systems Ii-Express Briefs, ISSN 1549-7747, (A 25 pkt)
Issue year2019
Vol66
No7
Pages1169-1171
Publication size in sheets0.3
Keywords in EnglishCayley-Hamilton theorem; extension; fractional; different order; linear; system; electrical circuits
ASJC Classification2208 Electrical and Electronic Engineering
DOIDOI:10.1109/TCSII.2018.2873176
LanguageEnglish
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.627; WoS Impact Factor: 2017 = 2.45 (2) - 2017=2.346 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back